Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Is liver cancer curable ?

My Brother in law is suffering from liver cancer; he is living in Lahore Pakistan and just 34 years old. All best doctors of Pakistan have refused to take his case as they are saying it?s not curable! But one doctor (Breg:Naeem Naqi) from CMH Lahore has started chemotherapy and after taking two injections he is now having jaundice also. Now chemotherapy is stopped due to jaundice and they are not giving any medicine for jaundice....needs your opinion, is there any hope!
Asked On : Fri, 12 Feb 2010
Answers:  1 Views:  585
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Hi.. Stage 4 is an advanced stage of the tumour and it cannot be cured.. You can get a second opinion from one of the oncologist available on this web site.. The  link is as follows

Chemotherapy drugs are hepatotoxic and that is the cause for the jaundice. You may have to wait till the jaundice reduces and treat the complications if any that may develop.. There are few other treatment options available.. An oncologist would be able to explain this better...

Answered: Sat, 13 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor